... won't go away
Hi, Singirl! By *off it* I take it to mean you discontinued the medication. Did you stop abruptly or taper your dose down over several weeks?
If you stopped abruptly it sounds like you are suffering from withdrawals ~ nausea, vomitting, dizziness, headaches, brain zaps, etc. These could continue for days to weeks but should get better every day. You can use OTC remedies like dramamine, Emetrol, meclizine, and ibuprofen. It's also a good idea to detoxify your body by drinking lots of water with lemon, eating lots of fresh fruits and vegetables, getting plenty of sleep and moderate exercise.
Hopefully, you'll get through this quickly but you were taking an extremely high dose and it may take a while to get it out of your system. Also, beware of a rebound of your original symptoms.
Hope you feel better soon! Best wishes, Wildcat
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Jun 2015 • 5 answers
Updated 22 Feb 2015 • 3 answers
Updated 11 Aug 2017 • 1 answer
Updated 7 Nov 2017 • 1 answer
Updated 22 Jul 2018 • 2 answers